Weighted Norm Inequalities for Local Fractional Integrals on Gaussian Measure Spaces

  • Haibo Lin
  • Shengchen MaoEmail author


In this paper, the authors establish the weighted norm inequalities associated with the local Muckenhoupt weights for the local fractional integrals on Gaussian measure spaces. More precisely, the authors first obtain the weighted boundedness of local fractional integrals of order β from Lp(ωp) to Lq(ωq) for \(p\in (1,\infty )\) and from Lp(ωp) to \(L^{q,\infty }(\omega ^{q})\) for p = 1 under the condition of ωAp,q,a, where 1/q = 1/pβ, and then obtain the weighted boundedness of the local fractional integrals, local fractional maximal operators and local Hardy-Littlewood maximal operators on the Morrey-type spaces over Gaussian measure spaces. Moreover, the method of proving the weighted weak type endpoint estimates of local fractional integrals is new.


Local fractional integral Local fractional maximal operator Gaussian measure space Morrey-type space 

Mathematics Subject Classification (2010)

Primary 42B35 Secondary 42B20, 42B25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors would like to thank Professor Liguang Liu for her careful reading and many valuable comments. The authors also sincerely express their thanks to the referee for his/her valuable remarks, which greatly improve the presentation of this article.


  1. 1.
    Adams, D.R.: A note on Riesz potentials. Duke Math. J. 42, 765–778 (1975)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Adams, D.R., Xiao, J.: Morrey spaces in harmonic analysis. Ark. Mat. 50, 201–230 (2012)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Aimar, H., Forzani, L., Scotto, R.: On Riesz transforms and maximal functions in the context of Gaussian harmonic analysis. Trans. Amer. Math. Soc. 359, 2137–2154 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chiarenza, F., Frasca, M.: Morrey spaces and Hardy–Littlewood maximal function. Rend. Math. Appl. 7, 273–279 (1987)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Coifman, R.R., Weiss, G.: Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83, 569–645 (1977)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Fabes, E.B., Gutíerrez, C., Scotto, R.: Weak type estimates for the Riesz transforms associated with the Gaussian measure. Rev. Mat. Iberoam. 10, 229–281 (1994)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Forzani, L., Harboure, E., Scotto, R.: Weak type inequality for a family of singular integral operators related with the gaussian measure. Potential Anal. 31, 103–116 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Forzani, L., Scotto, R., Urbina, W.: Riesz and Bessel potentials, the g λ functions and an area function for the Gaussian measure γ. Rev. Un. Mat. Argentina 42, 17–37 (2000)MathSciNetzbMATHGoogle Scholar
  9. 9.
    García-Cuerva, J., Mauceri, G., Meda, S., Sjögren, P., Torrea, J.L.: Maximal operators for the Ornstein–Uhlenbeck semigroup. J. Lond. Math. Soc. 67, 219–234 (2003)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Grafakos, L.: Classical Fourier Analysis, 3rd edn., Grad Texts in Math., 249. Springer, New York (2014)Google Scholar
  11. 11.
    Gutiérrez, C.: On the Riesz transforms for Gaussian measures. J. Funct. Anal. 120, 107–134 (1994)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Jones, P.W.: Factorization of A p weights. Ann. Math. 111, 511–530 (1980)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Komori, Y., Shirai, S.: Weighted Morrey spaces and a singular integral operator. Math. Nachr. 282, 219–231 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Lin, C., Stempak, K., Wang, Y.: Local maximal operators on measure metric spaces. Publ. Mat. 57, 239–264 (2013)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Liu, L., Sawano, Y., Yang, D.: Morrey-type spaces on Gauss measure spaces and boundedness of singular integrals. J. Geom. Anal. 24, 1007–1051 (2014)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Liu, L., Xiao, J.: Restricting Riesz–Morrey–Hardy potentials. J. Differential Equations 262, 5468–5496 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Liu, L., Yang, D.: Characterizations of BMO associated with Gauss measures via commutators of local fractional integrals. Israel J. Math. 180, 285–315 (2010)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Liu, L., Yang, D.: BLO Spaces associated with the Ornstein–Uhlenbeck operator. Bull. Sci. Math. 132, 633–649 (2008)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Maas, J., Neerven, J., Portal, P.: Conical square functions and non-tangential maximal functions with respect to the gaussian measure. Publ. Mat. 55, 313–341 (2011)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Maas, J., Neerven, J., Portal, P.: Whitney coverings and the tent spaces for the Gaussian measure. Ark. Mat. 50, 379–395 (2012)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Mauceri, G., Meda, S.: BMO And H 1 for the Ornstein–Uhlenbeck operator. J. Funct. Anal. 252, 278–313 (2007)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Mauceri, G., Meda, S., Sjögren, P.: Endpoint estimates for first-order Riesz transforms associated to the Ornstein–Uhlenbeck operator. Rev. Mat. Iberoam. 28, 77–91 (2012)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Mauceri, G., Meda, S., Sjögren, P.: A maximal function characterisation of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141, 1679–1692 (2013)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Morrey, C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Amer. Math. Soc. 43, 126–166 (1938)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165, 207–226 (1972)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Muckenhoupt, B., Wheeden, R.: Weighted norm inequalities for fractional integrals. Trans. Amer. Math. Soc. 192, 261–274 (1974)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Nazarov, F., Treil, S., Volberg, A.: The Tb-theorem on non-homogeneous spaces. Acta Math. 190, 151–239 (2003)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Pérez, S.: Boundedness of Littlewood–Paley g-functions of higher order associated with the Ornstein–Uhlenbeck semigroup. Indiana Univ. Math. J. 50, 1003–1014 (2001)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Portal, P.: Maximal and quadratic Gaussian Hardy spaces. Rev. Mat. Iberoam. 30, 79–108 (2014)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Sawano, Y.: Sharp estimate of the modified Hardy–Littlewood maximal operator on the nonhomogeneous space via covering lemmas. Hokkaido Math. J. 34, 435–458 (2005)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Sjögren, P.: A remark on the maximal function for measures in \(\mathbb {R}^{n}\). Amer. J. Math. 105, 1231–1233 (1983)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Sjögren, P.: Operators associated with the Hermite semigroup - a survey. J. Fourier Anal. Appl. 3, 813–823 (1997)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Tolsa, X.: BMO, H 1 and Calderón–Zygmund operators for nondoubling measures. Math. Ann. 319, 89–149 (2001)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Urbina, W.: On singular integrals with respect to the Gaussian measure. Ann. Sc. Norm. Super. Pisa Cl. Sci. 17, 531–567 (1990)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Wang, S., Zhou, H., Li, P.: Local Muckenhoupt weights on Gaussian measure spaces. J. Math. Anal. Appl. 438, 790–806 (2016)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Welland, G.V.: Weighted norm inequalities for fractional integrals. Proc. Amer. Math. Soc. 51, 143–148 (1975)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.College of ScienceChina Agricultural UniversityBeijingPeople’s Republic of China

Personalised recommendations